# SDR AWXA960606

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2842 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT LIGHT INOP AT ROW 21.  RELAMP NO HELP PLACED ON MEL 33-19.  REPAIRED CONNECTOR AS REQUIRED.  OPERATES NORMALLY.  MEL CLEARED.  (M)
